# SDR DL757070507

- Difficulty date: April 5, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 54,843 hours, 25,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31313
- Condition: Damaged
- Location: Fs 452-488 S1-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS TWO LIGHTNING STRIKES AT FS 452 TO FS 488, S2R TO S1.  THE DAMAGED AREA OF SKIN WAS CUT OUT AND A DOULBER WAS INSTALLED.
